# SDR S9BA2008026

- Difficulty date: August 2, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 39,028 hours, 82,971 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Part number: C6W1512141
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HAND NACELLE INBOARD LONGERON CRACKED 10 1/2 INCHES AFT OF THE FWD END.  REMOVED AND REPLACED RT HAND INBD LONGERON IAW AC 4313-1B CH 4, RD 6-54-036 AND VERIFIED MOD 6/1655 IS INSTALLED PER AD 80-13-12 R1. (A)
